# SDR 95ZZZX6587

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33TV
- Make and model: Bell 206B
- Aircraft serial: 4306
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe Lens
- Part number: A402AR
- Condition: Defective
- Location: Strobe
- Part time: 979 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, FOUND P/N A402A-R REFLECTIVE LENS INSIDE AT STROBE LENS HAD CHAFED THROUGH ALLOWING REFLECTIVE LENS TO DROP DOWN ONTO THE STROBE FLASH TUBE ASSY AT 978.8 HOURS.  INSTALLED NEW STROBE LENS ASSY P/N A402A-R.
